How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Doctor
Category: Urology
Satisfied Customers: 13307
Experience:  Experienced in a wide range of clinical settings including emergency Medicine
11269312
Type Your Urology Question Here...
Dr. P. Jyoti is online now

Hy, i Would like To get some profesional advice, Im not

This answer was rated:

Hy , i Would like To get some profesional advice
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Im not taking Any medication i haven’t seen any doctor
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: not really

Hello, my name is***** thank you for your question. I am a qualified MD with 18 years’ experience and I am happy to work with you on this.

What is your question? How can I help you?

Customer: replied 18 days ago.
Hy sir
Customer: replied 18 days ago.
Are you a urologist
Customer: replied 18 days ago.

No I am not, but I can handle your Urology questions

Customer: replied 18 days ago.
Basically, I’ve got a problem with my sexual life

Yes, please go on. take your time and write out your problem.

Customer: replied 18 days ago.
I split with my gf which I’ve been 8 years time , in December we split
Customer: replied 18 days ago.
But I noticed recently I can’t mentain an errection
Customer: replied 18 days ago.
is very frustrating
Customer: replied 18 days ago.
Basically is not staying hard anymore,
Customer: replied 18 days ago.
I had sex with a couple of sex since and I feel very embarrassed
Customer: replied 18 days ago.
As I think I’ve got an errectile disfunction
Customer: replied 18 days ago.
Couple of girls *
Customer: replied 18 days ago.
I’ve took blood test , urine test , everything is good..
Customer: replied 18 days ago.
Why do I have this problem?
Customer: replied 18 days ago.
I must say that I’m working very hard and I’m tired , and I’m a very sensitive emotional person
Customer: replied 18 days ago.
But I never had this kind of problem
Customer: replied 18 days ago.
You still here ?

What is your age?

Customer: replied 18 days ago.
I’m gonna be 28 this October

Thank you for the reply. Please hold on while I type out your answer. This can take a few minutes.

You are having Erectile Dysfunction.

Erectile Dysfunction can be due to a number of causes.

Psychological: Psychological causes of ED are the commonest cause.

Other causes of ED are: medicines, neuropathy due to causes like diabetes, hormonal disorders like low testosterone, lumbar disc lesion, cardiovascular diseases, etc.

In your case, this is most likely due to psychological causes. Since you are young and healthy, psychological causes like performance anxiety, masturbation habits (masturbation is not bad in itself but excessive masturbation more than 5 times a week, too fast or too much pressure causes a habituation to masturbation) anxiety about self, anxiety about partner, etc all contribute to this.

Psychological problems leading to erectile dysfunction are common after a period without sex, a new partner, periods of increased stress, etc.

In your case the fact that you have new partners is certainly a cause.

You should not get yourself worried about this. You will certainly come out of this with time.

The first thing is to combat your stress.

Try to avoid stress - cut down on coffee, alcohol, smoking.

Regular hours of sleep.

Good healthy diet.

Iron, Vit. C and Zinc supplements

Exercise regularly, this is the most important step.

In additon to this, the other measures that you should take are:

Vitamin supplements: Bioflavinoids, Selenium and Vitamin E supplements.

Kegel exercises: You should do them regularly for strengthening the pelvic muscles.

All these supplements are available OTC at pharmacies and you can ask for these supplements.

All these measures will help you to come out of this.

If it persists, you should see your doctor.

There are a number of drugs available. The most well known of course is Sildenafil (Viagra). Besides this, alternative drugs like Tadalafil (Cialis) and Vardenafil (Levitra) are also available. These are the first choice of treatment and one or the other should work for you.

You may also need anti anxiety drugs.

Prescription drugs will certainly help you overcome this if you need them. You can use this for a certain period till you come out fo this.

Hope I have been able to clarify the situation for you and helped in resolving your query.

Please do send me feedback by giving a 5 star rating or 'accepting' my answer so that I know how helpful my answer was to you. If you need more help, please let me know so l can continue to assist you.

Thank you and I wish you the best of health - stay safe!

Dr. P. Jyoti

Dr. P. Jyoti and other Urology Specialists are ready to help you